OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6555

Title: Note on a theorem of Levitan for the integral of almost periodic functions
Authors: Basit, Bolis
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Bolis Basit, "Note on a theorem of Levitan for the integral of almost periodic functions", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 9-14.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Abstract: Viene dimostrato un teorena di B. Levitan nel caso di funzioni ricorrenti. Si dimostra inoltre che se lo spettro di una funzione astratta limitata uniformemente continua ha un numero finito di punti limite su ogni intervallo della retta reale, la funzione è quasi-periodica.
In this paper we prove a theorem of B. Levitan in the case of recurrent functions. We also prove that if the spectrum of uniformly continuous and bounded function $f:R\rightarrow B$, where $B$ is a Banach space, has only a finite number of limit points on every segment of $R$, then $f^{(t)}$is almost periodic function.
URI: http://hdl.handle.net/10077/6555
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:

File Description SizeFormat
BasitRendMat05.pdf291.56 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.